Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Nausea, vomiting and tingling. Have type 1 diabetes. Should be worried?

My daughter had sudden symptoms of nausea , some tingling , vomiting . It scared her enough to call her husband back home while he was on his way to work. After the threw up she began to feel better but she seemed clammy, but I may have mistook that, but she is resting now. She does have stress . I am her Mom, and it worried me greatly. She is also Type I diabetic. I don t know how intense or where the tingling was because her husband got home and I didn t get to talk to her anymore. Thank you for your help
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Dear Pts Attendant,

First you see the Blood Sugar level immediately.If it is >400 then directly take to near by hospital.In every step do not be Panic.If blood sugar is normal.Give Antacid With Anti emetic.If it is low Give Gluse drink then consult Doctor.

Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor